# SDR ASAA2020072072907

- Difficulty date: July 17, 2020
- Submitted: July 20, 2020
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 47,731 hours, 13,880 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: No Test
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

#1 ENGINE FIRE LIGHT FAILS TEST. TEST OK WITH "A" SELECTED . GROUNDED - YES. PERFORMED B737-800 FIM 26-10 TASK 801 WITH NO FAULTS AND OPS NORMAL. PERFORMED GVI OF FAN & CORE # 1 ENGINE LOOP WITH NO DEFECTS NOTED. PLACARDS REMOVED.
